Amlodipine besylate induced acute interstitial nephritis

A. Ahsan Ejaz, Peter M. Fitzpatrick, William E. Haley, Andrzej Wasiluk, Alan J. Durkin, Prince K. Zachariah

Research output: Contribution to journalArticle

4 Scopus citations

Abstract

Adverse effects of amlodipine besylate, a widely used antihypertensive medication, include peripheral edema, flushing, headache, pruritus, and rash. An adverse renal effect attributable to the medication has hitherto not been reported in the literature. We herein report a case of amlodipine besylate induced acute interstitial nephritis. Copyright (C) 2000 S. Karger AG, Basel.

Original languageEnglish (US)
Pages (from-to)354-356
Number of pages3
JournalNephron
Volume85
Issue number4
StatePublished - Sep 13 2000

    Fingerprint

Keywords

  • Amlodipine
  • Interstitial nephritis
  • Renal indices

ASJC Scopus subject areas

  • Physiology
  • Nephrology
  • Physiology (medical)
  • Urology

Cite this

Ahsan Ejaz, A., Fitzpatrick, P. M., Haley, W. E., Wasiluk, A., Durkin, A. J., & Zachariah, P. K. (2000). Amlodipine besylate induced acute interstitial nephritis. Nephron, 85(4), 354-356.